# SDR AALA980173

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46950
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FORWARD END OF TRACK CORRODED AT WEB ATTACHMENT STATION 1841 LEFT.  NEW TRACK WAS FABRICATED AND INSTALLED PER AARD/SRM 51-01-00-05.  (M)
